# SDR 99ZZZX587

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N39799
- Make and model: Conaer LA4200
- Aircraft serial: 363
- Engine: Lyc IO360A1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: S4LN1209
- Condition: Failed
- Location: Engine
- Part time: 50 hours
- Component: Electrosys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAGNETO FAILED IN-FLIGHT.  TROUBLESHOOTING REVEALED DISTRIBUTOR GEAR NOT TURNING.  PAPER SHIM NEXT TO COIL HAD MIGRATED TOWARD GEAR AND CAUSED CATASTROPHIC FAILURE OF GEAR TEETH.  ENGINE AND MAGS 50 HOURS SINCE OVERHAUL.
